Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on joint hyponormality

Authors: Scott McCullough and Vern Paulsen
Journal: Proc. Amer. Math. Soc. 107 (1989), 187-195
MSC: Primary 47B20
MathSciNet review: 972236
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe certain cones of polynomials in two variables naturally associated to the class(es) of operators $ T$ for which the tuple $ (T,{T^2}, \ldots ,{T^n})$ is jointly (weakly) hyponormal. As an application we give an example of an operator $ T$ such that the tuple $ (T,{T^2})$ is jointly but not weakly hyponormal. Further, we show that there exists a polynomially hyponormal operator which is not subnormal if and only if there exists a weighted shift with the same property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20

Additional Information

Keywords: Jointly hyponormal
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society